Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 745479, 6 pages
http://dx.doi.org/10.1155/2014/745479
Research Article

Perturbation of -Isometries by Nilpotent Operators

1Departamento de Análisis Matemático, Universidad de La Laguna, La Laguna, 38271 Tenerife, Spain
2Mathematical Institute, Czech Academy of Sciences, 115 67 Prague, Czech Republic

Received 8 April 2014; Accepted 18 July 2014; Published 9 September 2014

Academic Editor: Feyzi Başar

Copyright © 2014 Teresa Bermúdez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Agler, “A disconjugacy theorem for Toeplitz operators,” The American Journal of Mathematics, vol. 112, no. 1, pp. 1–14, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Richter, “Invariant subspaces of the Dirichlet shift,” Journal für die Reine und Angewandte Mathematik, vol. 386, pp. 205–220, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Agler and M. Stankus, “m-isometric transformations of Hilbert space,” Integral Equations and Operator Theory, vol. 21, no. 4, pp. 383–429, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Agler and M. Stankus, “m-isometric transformations of Hilbert space. II,” Integral Equations and Operator Theory, vol. 23, no. 1, pp. 1–48, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Agler and M. Stankus, “m-isometric transformations of Hilbert space. III,” Integral Equations and Operator Theory, vol. 24, no. 4, pp. 379–421, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. O. A. M. Sid Ahmed, “m-isometric operators on Banach spaces,” Asian-European Journal of Mathematics, vol. 3, no. 1, pp. 1–19, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. F. Bayart, “m-isometries on Banach spaces,” Mathematische Nachrichten, vol. 284, no. 17-18, pp. 2141–2147, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. T. Bermúdez, A. Martinón, and V. Müller, “(m,q)-isometries on metric spaces,” The Journal of Operator Theory, 2014. View at Google Scholar
  9. P. Hoffmann, M. Mackey, and M. Searcóid, “On the second parameter of an (m,p)-isometry,” Integral Equations and Operator Theory, vol. 71, no. 3, pp. 389–405, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Bermúdez, A. Martinón, and J. Noda, “An isometry plus a nilpotent operator is an m-isometry. Applications,” Journal of Mathematical Analysis and Applications, vol. 407, no. 2, pp. 505–512, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. T. Bermúdez, A. Martinón, and J. Noda, “Arithmetic progressions and its applications to (m, q)-isometries: a survey,” Preprint.
  12. J. Agler, J. W. Helton, and M. Stankus, “Classification of hereditary matrices,” Linear Algebra and Its Applications, vol. 274, pp. 125–160, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. M. Hilden and L. J. Wallen, “Some cyclic and non-cyclic vectors of certain operators,” Indiana University Mathematics Journal, vol. 23, pp. 557–565, 1973-1974. View at Google Scholar · View at MathSciNet
  14. N. S. Feldman, “n-supercyclic operators,” Studia Mathematica, vol. 151, no. 2, pp. 141–159, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Yarmahmoodi, K. Hedayatian, and B. Yousefi, “Supercyclicity and hypercyclicity of an isometry plus a nilpotent,” Abstract and Applied Analysis, vol. 2011, Article ID 686832, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. Gu and M. Stankus, “m-isometries and n-symmetries: products and sums with a nilpotent operators,” preprint.
  17. T. Le, “Algebraic properties of operators roots of polynomials,” The Journal of Mathematical Analysis and Applications. In press.